On the numerical differentiation

Authors

  • Alexandru Lupaş University of Sibiu, Romania
  • Detlef H. Mache Universitat Dortmund, Germany
Abstract views: 206

Abstract

Not available.

Downloads

References

J. M. Ash and R. L. Jonos, Optimal numerical differentiation using three function evaluations, Mathematics of Computation 37, 155 (1981), pp. 159-167, https://doi.org/10.2307/2007508

J. M. Asb, S. Janson and R. L. Jones, Optinial numerical differentiation using n function evaluations, Calcolo 21 (1984), pp. 151-169, https://doi.org/10.1007/bf02575911

H. Brass, Eine Bemerkung zur numerischen Dffirentiation, ZAMM 62 (1982),T 321-T 322.

H. E. Salzer, Optimal points for numerical differentiation, Numer. Math. 2 (1960), pp. 214-227, https://doi.org/10.1007/bf01386225

Downloads

Published

1997-08-01

Issue

Section

Articles

How to Cite

Lupaş, A., & Mache, D. H. (1997). On the numerical differentiation. Rev. Anal. Numér. Théor. Approx., 26(1), 109-115. https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art16